On orthogonal designs and space-time codes

Lu, Hsiao-feng ; Kumar, P. V. ; Chung, Habong (2004) On orthogonal designs and space-time codes IEEE Communications Letters, 8 (4). pp. 220-222. ISSN 1089-7798

Full text not available from this repository.

Official URL: http://ieeexplore.ieee.org/document/1294930/

Related URL: http://dx.doi.org/10.1109/LCOMM.2004.825719


Orthogonal-design-based space-time (ODST) codes of size (n/spl times/n) offer maximum diversity gain advantage and a simple yet optimal decoding algorithm under an arbitrary signal alphabet or constellation A. However, these designs only exist for n=2, 4, 8 when A is real and for n=2 when A is complex. In this letter, we address the question of the existence of ODST codes of other sizes when A is restricted to be a proper subset of either real or complex numbers. We refer to these as restricted-alphabet ODST (RA-ODST) codes. We show that real RA-ODST codes of size greater than 8 that also guarantee maximum diversity advantage do not exist. Without the diversity requirement, RA-ODST codes exist only when A={a,-a}, 0.

Item Type:Article
Source:Copyright of this article belongs to Institute of Electrical and Electronic Engineers.
ID Code:110182
Deposited On:31 Jan 2018 10:15
Last Modified:31 Jan 2018 10:15

Repository Staff Only: item control page